# SDR AALA20070954

- Difficulty date: May 27, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EXTERIOR EMERGENCY LIGHTS ON RIGHT SIDE OF AIRCRAFT INOPERATIVE.  REPLACED BATTERY PACK AT M731 FOR EXTERIOR EMERGENCY LIGHTS ON RIGHT SIDE OF AIRCRAFT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
